# SDR ASOA201612015091

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 31,746 hours, 23,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE OVERHEAD ISLE EMERGENCY LIGHT AT ROW 9 WAS FOUND INOPERATIVE.  MX SECURED THE CONNECTOR J358 AND PERFORMED OPS CHECK WITH SATISFACTORY RESULTS. ACFT WAS APPROVED FOR RETURN TO SERVICE.
